Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org

mikl_pls

Member
  • Content Count

    1421
  • Joined

  • Last visited

About mikl_pls

  • Rank
    ïžđŸŒˆïžđŸŒˆïž*⁂((âœȘㅂâœȘ))⁂*ïžđŸŒˆïžđŸŒˆïž

Profile Information

  • Gender
    male
  • Location
    Alabama, US

Recent Profile Visitors

6207 profile views
  1. I actually prefer the IR tablets to the spansules. They feel more potent. The only disadvantage is that you have to take more of them more often depending on your dosage. Like for me, I have to take 2 of them 3 times a day, so 6 in total (Zenzedi isn't on my formulary). You'll probably get about 4-6 hours out of Dexedrine IR IIRC.
  2. Wellbutrin makes me more jittery than stimulants, but not more anxious. Then again, I have ADHD. However, Wellbutrin causes me seizures, but I have nocturnal epilepsy.
  3. Ritalin has some risk of triggering anxiety, but can in some people (usually with ADHD) lower anxiety. Well, methylphenidate (Ritalin) is of the phenethylamine and piperidine chemical classes, and caffeine is of the methylxanthine chemical class. I'm not sure what that says, and how related they are. Methylphenidate is a norepinpehrine-dopamine reuptake inhibitor and 5-HT1A agonist, and caffeine is an adenosine antagonist. Both modulate dopamine levels but via different mechanisms. Personally, caffeine causes more anxiety than methylphenidate, but I don't take methylphenidate anymore.
  4. There are a number of things that could possibly cause this. I can't say for sure, but this person definitely needs help, both from a psychiatrist and possibly even a neurologist. Does this person even acknowledge that they do this?
  5. I foresee cardiovascular and seizure risks, but I don't see why it couldn't be done under close supervision. Maybe 150 mg XL. Talk to your pdoc about it if you're curious about it. I think personally Ritalin would be better though to augment nortriptyline. Either that or an amphetamine like Adderall. They're not quite as pro-convulsive as Wellbutrin.
  6. Lamictal is usually pretty stimulating at first, sometimes a bit too stimulating. But it usually levels out when you get to the target dose.
  7. Your chances of getting the rash are pretty minimal, and it is minimized by following the slow titration schedule. But should you get the rash, you would certainly know, and you would need to call your pdoc immediately, and you would need to stop the Lamictal immediately. But do know that Lamictal and other anticonvulsants are known for causing rashes in general, not necessary the SJS rash.
  8. YES! Another Stelazine fan! I love Stelazine! It is, indeed, so calming! I'll never forget the first time I took it, it was almost transcendental. Only thing is it gets a bit sedating if the dose gets too high. Abilify is probably my second favorite after Stelazine for mood, but it is giving me impulse problems. Geodon is nice too, but it is a bit sedating at the dose I need to take it at. The meal requirements are annoying though. Latuda was my first AP and it did me well for a while.
  9. Sorry you had to go IP. Abilify is definitely a morning drug (for the majority of people). Glad it's helping you some. I don't think increasing the dose at this point would be a good idea; Abilify is a medicine you want to take it slowly with. You could try splitting the dose if you wanted to. But most people take it all at once in the morning. Rexulti is a whole different animal. It's nothing like Abilify. It made me sedated and depressed. Not saying that would be your experience, just saying just because you do well with Abilify doesn't necessarily mean you'll do well with Rexulti. It is noted for making people sedated though. It is often prescribed to be taken in the evening or at bedtime. It's hard to say whether Lyrica would cause you the same reaction as gabapentin. I don't know enough about it to say. If it had an antidepressant effect on you, you could always try a low dose of it to see. It's supposed to be going generic soon, too.
  10. I don't know if this helps, but I found this link. https://www.consumerreports.org/cro/2012/04/prazosin-for-post-traumatic-stress-disorder/index.htm I think your pdoc might have an idea as to whether or not you could stop it. Maybe you could try reducing it to 1 mg and see if your symptoms worsen?
  11. What a dick... And who's the doctor here? lol
×